# SDR SWAA2020050445756

- Difficulty date: April 28, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 44,621 hours, 26,658 cycles
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FIRE WARNING DOES NOT TEST IN 'NML' / R & R #2 ENG 'B' LOOP CORE FIRE DETECTION HARNESS IAW AMM 26-11-02; OPS CHK GD. CLOSING #37386 (CLOSING DMA #0151548).
